# SDR ASAA2015122214435

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,662 hours, 10,058 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON AT 1,000 FT ON APPROACH.  AFFECTED SWITCH TURNED OFF.  ACFT GROUNDED.  PERFORMED BITE TEST IAW FIM 30-41, TASK 801.  NO FAULTS FOUND.  PERFORMED WINDOW HEAT SYSTEM OPS TEST IAW AMM 30-41-00-710-801, CHECKS GOOD.  FOUND TO BE INTERMITTENT FAULT.
